Complex orientation formulas for M-curves of degree 4d+1 with 4 nests
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 13-26.

On démontre la formule d’orientations complexes pour les M-courbes dans P 2 de degré 4d+1 ayant 4 nids. Cette formule généralise celle pour les M-courbes à nid profond. C’est un pas vers la classification des M-courbes de degré 9.

On démontre la formule d’orientations complexes pour les M-courbes dans P 2 de degré 4d+1 ayant 4 nids. Cette formule généralise celle pour les M-courbes à nid profond. C’est un pas vers la classification des M-courbes de degré 9.

@article{AFST_2010_6_19_1_13_0,
     author = {Orevkov, S.Yu.},
     title = {Complex orientation formulas for $M$-curves of degree $4d+1$ with 4 nests},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {13--26},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {1},
     year = {2010},
     doi = {10.5802/afst.1233},
     mrnumber = {2597778},
     zbl = {1184.14090},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1233/}
}
Orevkov, S.Yu. Complex orientation formulas for $M$-curves of degree $4d+1$ with 4 nests. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 13-26. doi : 10.5802/afst.1233. http://www.numdam.org/articles/10.5802/afst.1233/

[1] Fiedler-LeTouzé (S.).— Cubics as tools to study the topology of M-curves of degree 9 in P 2 , J. London Math. Soc. (2) 66, p. 86-100 (2002). | MR 1911222 | Zbl 1079.14537

[2] Fiedler-LeTouzé (S.).— M-curves of degree 9 with three nests, arxiv:0806.4446

[3] Korchagin (A.B.).— Construction of new M-curves of 9-th degree, Lect. Notes in Math., 1524, p. 296-307 (2002). | MR 1226261 | Zbl 0785.14033

[4] Orevkov (S.Yu.).— Link theory and oval arrangements of real algebraic curves, Topology, 38, p. 779-810 (1999). | MR 1679799 | Zbl 0923.14032

[5] Orevkov (S.Yu.).— Classification of flexible M-curves of degree 8 up to isotopy, GAFA - Geom. and Funct. Anal., 12, 4 p. 723-755 (2002). | MR 1935547 | Zbl 1105.14080

[6] Orevkov (S.Yu.).— Arrangements of an M-quintic with respect to a conic which maximally intersects its odd branch, Algebra i Analiz 19 2007 p. 174-242 (Russian) English translation: St.-Petersbourg Math. J., 19, p. 625-674 (2008). | MR 2381938

[7] Viro (O.Ya.), Orevkov (S.Yu.).— Congruence mod 8 for real algebraic curves of degree 9, Russ. Math. Surv., 56, p. 770-771 (2001). | MR 1861446 | Zbl 1049.14045

[8] Welschinger (J.-Y.).— J-courbes réelles à nids profonds sur les surfaces réglées, Zapiski Nauchn. Seminarov POMI, 267 (2000) p. 88-118. Reprinted in: J. Math. Sci. (N. Y.), 113 n 6 p. 777-794 (2003). | MR 1809818 | Zbl 1027.14032

[9] Welschinger (J.-Y.).— Courbes algébriques réelles et courbes flexibles sur les surfaces réglées, Thèse doctorale, Univ. Louis Pasteur, Strasbourg (2000). | MR 2111893